Alert archive / West Virginia / Flash Flood Warnings in 2013

Flash Flood Warning 48, NWS Charleston, WV

August 13, 20134 counties in West Virginia; Washington County, Ohio

NWS Charleston, WV issued this flash flood warning at Aug 13, 2013, 3:49 AM EDT for 4 counties in West Virginia; Washington County, Ohio. It was in force for 3 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2013, 3:49 AM EDT (07:49 UTC)
Expired
Aug 13, 2013, 6:49 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Washington County, OH, Doddridge County, WV, Pleasants County, WV, Ritchie County, WV, Tyler County, WV

The radar

The Pittsburgh radar (KPBZ), 131 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 4:00 AM EDTFLASH FLOOD4 N Pennsboro, WVFARM EQUIPMENT AND BARN DAMAGED BY WATER OUT OF STREAMS.
Aug 13, 4:00 AM EDTFLASH FLOODPennsboro, WVBUNNELLS RUN OUT OF BANKS. 3 OR 4 HOUSES AND CAR DEALERSHIP FLOODED. HOMES SURROUNDED BY WATER
Aug 13, 4:15 AM EDTFLASH FLOOD8 Ese Saint Marys, WVCOUNTY ROUTE 30 DAMAGED NEAR ROCK RUN ROAD. SOUTH FORK ROCK RUN OUT OF BANKS, ASPHALT LAYER PEELED OFF ROAD DECK.
Aug 13, 4:15 AM EDTFLASH FLOODS Hebron, WVMULTIPLE BRIDGES AND ROADS WASHED OUT IN SOUTHEAST PLEASANTS COUNTY. UNABLE TO REACH STRANDED PEOPLE.
Aug 13, 4:20 AM EDTFLASH FLOOD2 N Ellenboro, WVMULTIPLE WATER RESCUES IN AND AROUND ELLENSBORO. CAMPER PARK ISOLATED.
Aug 13, 4:30 AM EDTFLASH FLOOD1 Ese Middlebourne, WVINDIAN CREEK...SELLERS RD...STORES RUN ALL COVERED BY WATER
Aug 13, 4:30 AM EDTFLASH FLOOD3 Ssw Middlebourne, WVON COUNTY ROUTE 7/5 (MAHALEY HOLLOW ROAD)...APPROACH TO BRIDGE OVER LITTLE SANCHO CREEK WASHED OUT. CREEK OVERTOPPED BRIDGE.
Aug 13, 4:30 AM EDTFLASH FLOOD6 Nne West Union, WVROUTE 23 CLOSED. MCELROY CREEK FLOODING ROAD. 2 TO 4 FEET DEPTH.
Aug 13, 4:30 AM EDTFLASH FLOODLima, WVHOUSE FLOODED OFF RT 18 ALONG INDIAN CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 7.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
154 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WGUS51 KRLX 130749
FFWRLX
OHC167-WVC017-073-085-095-130915-
/O.NEW.KRLX.FF.W.0048.130813T0749Z-130813T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
349 AM EDT TUE AUG 13 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN DODDRIDGE COUNTY IN WEST VIRGINIA...
  PLEASANTS COUNTY IN WEST VIRGINIA...
  NORTHERN RITCHIE COUNTY IN WEST VIRGINIA...
  TYLER COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF MIDDLEBOURNE...
  NORTHEASTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...

* UNTIL 515 AM EDT

* AT 348 AM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SISTERSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3959 8090 3960 8085 3948 8071 3945 8061
      3946 8058 3943 8054 3936 8054 3928 8061
      3927 8124 3930 8127 3943 8111 3956 8116
      3958 8105 3955 8103 3961 8094

$$

15
2 follow-up statements
269 
WGUS51 KRLX 130905
FFWRLX
OHC167-WVC017-073-085-095-131215-
/O.EXT.KRLX.FF.W.0048.000000T0000Z-130813T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
505 AM EDT TUE AUG 13 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHERN DODDRIDGE COUNTY IN WEST VIRGINIA...
  PLEASANTS COUNTY IN WEST VIRGINIA...
  NORTHERN RITCHIE COUNTY IN WEST VIRGINIA...
  TYLER COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF MIDDLEBOURNE...
  NORTHEASTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...

* UNTIL 815 AM EDT

* AT 459 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
  TO INDICATE CONDITIONS FOR ONGOING FLASH FLOODING OVER THE WARNED  
  AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SISTERSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3959 8090 3960 8085 3948 8071 3945 8061
      3946 8058 3943 8054 3936 8054 3928 8061
      3927 8124 3930 8127 3943 8111 3956 8116
      3958 8105 3955 8103 3961 8094

$$

15
648 
WGUS71 KRLX 131049
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
649 AM EDT TUE AUG 13 2013

OHC167-WVC017-073-085-095-131058-
/O.CAN.KRLX.FF.W.0048.000000T0000Z-130813T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON OH-PLEASANTS WV-DODDRIDGE WV-TYLER WV-RITCHIE WV-
649 AM EDT TUE AUG 13 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN RITCHIE...
TYLER...NORTHERN DODDRIDGE...PLEASANTS AND NORTHEASTERN WASHINGTON
COUNTIES...

HEAVY RAIN HAS MOVED OUT OF THE AREA. AS A RESULT...THE FLASH FLOOD 
WARNING HAS BEEN CANCELLED. 

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3959 8090 3960 8085 3948 8071 3945 8061
      3946 8058 3943 8054 3936 8054 3928 8061
      3927 8124 3930 8127 3943 8111 3956 8116
      3958 8105 3955 8103 3961 8094

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:14 AM EDT, 35 minutes earlier.

Area forecast discussion, Aug 13, 3:14 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
314 AM EDT TUE AUG 13 2013

.SYNOPSIS...
COLD FRONT PASSES TUESDAY. COOLER AND DRIER...FRESHER AIR
WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
SURFACE LOW CURRENTLY OVER NORTHEAST OHIO WITH COLD FRONT STRETCHING
SOUTHWESTWARD THROUGH CINCINNATI TO THE CONFLUENCE OF THE OHIO AND
MISSISSIPPI RIVERS. CONVECTION ONGOING AS FRONTOGENETIC FORCING IS
ON THE INCREASE...AND WILL SEE COVERAGE OF THE CONVECTION INCREASE
CONCURRENTLY. MODELS HAVE THE COLD FRONT MOVING QUICKLY THROUGH THE
CWA TODAY...AND SHOULD BE CLEAR OF THE MOUNTAINS LATER THIS
AFTERNOON. A LINGERING STRATUS DECK MY BE ON THE SLOWER TO ERODE
BEHIND THE FRONT.

NORTHERN SECTIONS OF THE CWA HAVE RECEIVED TRAINING THUNDERSTORMS
OVER THE LAST FEW HOURS...AND WILL CONTINUE TO BE SENSITIVE TO
ADDITIONAL RAINFALL THROUGH THE MORNING. WPC CURRENTLY HAS THE AREA
IN SLIGHT RISK FOR EXCESSIVE RAINFALL. SEVERE THUNDERSTORMS NOT
EXPECTED. ALTHOUGH WIND GUST OR TWO IS POSSIBLE.

POST FRONTAL CONDITIONS COULD SUPPORT AN ISOLATED SHOWER OR
TWO...AND KEEP THE SLIGHT CHANCE POPS GOING INTO THIS EVENING FOR
PORTIONS OF THE LOWLANDS AND INTO THE MOUNTAINS. OTHERWISE...THIS
WILL BE A CLEAN SWEEP OF THE EXISTING TROPICAL AIRMASS IN FAVOR OF
COOLER AND DRIER CONDITIONS. DEWPOINTS WILL DROP INTO THE 50S
TODAY...AND SHOULD BE ABLE TO RADIATE TONIGHT ACROSS THE LOWLANDS.
AS A RESULT...WIDESPREAD 50S LIKELY. HIGH PRESSURE WILL BUILD IN
FROM THE WESTERN GREAT LAKES.

TRICKY CLOUD FORECAST FOR THE MOUNTAINS TONIGHT WITH THE
AFOREMENTIONED STRATUS DECK TRYING TO HOLD IN PLACE. LOWLAND AREAS
SHOULD BEGIN TO FOG IN THE RIVER VALLEYS LATER TONIGHT...BUT COULD
TAKE SOME TIME TO DO SO IN THE MOUNTAIN VALLEYS.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
IT HAS BEEN A VERY WET SUMMER SO FAR...BUT THIS PERIOD FROM
WEDNESDAY THROUGH FRIDAY WILL BE DRY AS CANADIAN HIGH PRESSURE
RIDGES SOUTHEASTWARD ON THE BACK SIDE OF THE STRONG EASTERN CANADIAN
UPPER LOW. THE AIR WILL BE QUITE COOL INITIALLY FOR THIS TIME OF
YEAR ON WEDNESDAY AND WEDNESDAY NIGHT...WITH TEMPERATURES WELL BELOW
NORMAL. HOWEVER...MODEL GUIDANCE DOES NOT INDICATE ANY RECORD
BREAKING LOW TEMPERATURES WITH THIS COOL OUTBREAK. TEMPERATURES WILL
SLOWLY MODERATE THURSDAY AND FRIDAY AS THE UPPER LOW BEGINS TO LIFT
OUT AND SUNSHINE WORKS ON THE AIRMASS.

THERE IS EXCELLENT AGREEMENT AMONG THE MODELS IN THE MASS FIELDS...
...WHICH HAS HIGH PRESSURE DOMINATING. WHILE ALL THE MODELS ARE
TRENDING TO AN UPPER LOW DEVELOPING OVER THE OHIO VALLEY BY
SATURDAY...THE GFS LOOKS TO BRING MOISTURE BACK TOO FAST ON FRIDAY. IT
WILL LIKELY TAKE UNTIL FRIDAY NIGHT FOR ENOUGH MOISTURE TO WORK BACK
IN OVER THIS STRONG HIGH PRESSURE FOR RAIN.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
FOLLOWED WPC THINKING WITH SOME TWEAKS. SURFACE HIGH PRESSURE
WILL PUSH EAST ACROSS OUR NORTHERN COUNTIES THURSDAY NIGHT INTO
FRIDAY. HOWEVER...MODEL CONSENSUS SUGGESTS A FEW MID-LEVEL
SHORTWAVES MAY TRACK EAST ACROSS THE AREA DURING THIS PERIOD.

AN UPPER LEVEL LOW/TROF IS THEN EXPECTED TO DEVELOP TO OUR WEST ON
FRIDAY AND MOVE EAST LATE IN THE PERIOD.

EXPECT MAINLY DIURNAL PRECIP CHANCES WILL GIVE WAY TO BETTER CHANCES
STARTING SATURDAY...EXTENDING INTO MONDAY.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
ONGOING CONVECTION ACROSS THE AREA EXPECTED TO INCREASE IN
COVERAGE THROUGH DAWN AS THE COLD FRONT MOVES INTO SOUTHEAST OHIO.
LOTS OF TEMPO GROUPS REQUIRED FOR CURRENT CONVECTION TRENDS ACROSS
THE AREA. PKB AND CKB UNDER THE GUN CURRENTLY AND WILL BOUNCE
BETWEEN LIFR AND MVFR THROUGH DAWN.

EXPECT THE OTHER SITES TO GET INTO THE ACTION SOON. SAME SITUATION
EXPECTED WITH BOUNCING OBSERVATIONS IN AND OUT OF CONVECTION.

FIGURE CEILINGS SHOULD DROP WITH THE WIDESPREAD RAIN THROUGH THE
DAY...AND CARRY PREVAILING MVFR CONDITIONS FROM THAT STAND POINT.
WESTERN TERMINALS TO SCATTER OUT OF MVFR IN THE LATER AFTERNOON
AFTER 18Z OR SO...WITH CRW FOLLOWING. MOUNTAIN TERMINALS EXPECTED
WORSEN TO IFR/LIFR CEILINGS BEYOND 00Z WEDNESDAY IN WEAK LOW LEVEL
UPSLOPE WITH FORECAST SOUNDING SHOWING SATURATION IN THE LOWEST
100MB.

LOWLAND AREAS TO CLEAR OUT...AND MAY SEE THE START OF FOG TOWARDS
06Z WITH LOWER TEMPERATURES EXPECTED.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z WEDNESDAY...

FORECAST CONFIDENCE: LOW TO MEDIUM.

ALTERNATE SCENARIOS: CONVECTION TIMING TO VARY. TIMING OF MVFR
DECK FORMATION TO VARY. IFR/LIFR DECK IN QUESTION IN THE MOUNTAINS
THIS EVENING.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                    TUE 08/13/13
UTC 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
EDT 1HRLY       04   05   06   07   08   09   10   11   12   13   14   15
CRW CONSISTENCY  H    H    H    H    M    M    L    H    H    H    H    M
HTS CONSISTENCY  M    M    M    H    M    L    M    M    M    M    M    M
BKW CONSISTENCY  M    M    M    M    M    H    H    M    H    H    M    M
EKN CONSISTENCY  M    M    L    M    M    L    M    M    M    M    H    H
PKB CONSISTENCY  M    M    M    M    M    H    M    H    H    M    M    H
CKB CONSISTENCY  M    H    H    H    H    H    M    H    H    H    H    H

AFTER 06Z WEDNESDAY...
LIFR FOG POSSIBLE WEDNESDAY NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR WVZ005>011-
     013>020-024>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR OHZ066-067-
     075-076-083>087.
KY...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR KYZ101>103-
     105.
VA...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR VAZ003-004.

&&

SYNOPSIS...JMV/26
NEAR TERM...26
SHORT TERM...JMV
LONG TERM...JSH
AVIATION...26
Hazardous weather outlook, Aug 13, 3:43 AM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
343 AM EDT TUE AUG 13 2013

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-140745-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
343 AM EDT TUE AUG 13 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 12:23 AM EDTFlash Flood WarningRLXPleasants, Wood6 hr
Aug 13, 12:43 AM EDTFlash Flood WarningRLXDoddridge, Pleasants, Ritchie, Tyler3 hr
Aug 13, 2:06 AM EDTFlash Flood WarningRLXHarrison, Taylor6 hr
Aug 13, 4:38 AM EDTFlash Flood WarningRLXWirt, Wood3 hr
Aug 13, 9:16 AM EDTSpecial Weather StatementRLXPleasants, Tyler104 min
Aug 13, 2:28 PM EDTSpecial Weather StatementRLXPleasants, Tyler2 hr
Aug 12, 9:21 PM EDTSpecial Weather StatementRLXVinton84 min
Aug 12, 9:25 PM EDTSpecial Weather StatementRLXVinton80 min
Aug 13, 1:00 AM EDTFlash Flood WarningRLXAthens, Vinton2 hr

Nearby

Flash Flood Warnings in West Virginia, 2013Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.